ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

September 2017 , Volume 22 , Issue 7

Select all articles

Export/Reference:

Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion
Ahmed Boudaoui, Tomás Caraballo and Abdelghani Ouahab
2017, 22(7): 2521-2541 doi: 10.3934/dcdsb.2017084 +[Abstract](1499) +[HTML](13) +[PDF](415.3KB)
Bifurcation and final patterns of a modified Swift-Hohenberg equation
Yuncherl Choi, Taeyoung Ha, Jongmin Han and Doo Seok Lee
2017, 22(7): 2543-2567 doi: 10.3934/dcdsb.2017087 +[Abstract](1187) +[HTML](21) +[PDF](1309.8KB)
Backward compact attractors for non-autonomous Benjamin-Bona-Mahony equations on unbounded channels
Yangrong Li, Renhai Wang and Jinyan Yin
2017, 22(7): 2569-2586 doi: 10.3934/dcdsb.2017092 +[Abstract](1140) +[HTML](21) +[PDF](415.0KB)
On some difference equations with exponential nonlinearity
Eugenia N. Petropoulou
2017, 22(7): 2587-2594 doi: 10.3934/dcdsb.2017098 +[Abstract](1015) +[HTML](23) +[PDF](355.7KB)
Risk-minimizing pricing and Esscher transform in a general non-Markovian regime-switching jump-diffusion model
Tak Kuen Siu and Yang Shen
2017, 22(7): 2595-2626 doi: 10.3934/dcdsb.2017100 +[Abstract](1445) +[HTML](33) +[PDF](602.6KB)
Long-time behavior of stochastic reaction-diffusion equation with dynamical boundary condition
Lu Yang and Meihua Yang
2017, 22(7): 2627-2650 doi: 10.3934/dcdsb.2017102 +[Abstract](1148) +[HTML](23) +[PDF](547.0KB)
Extinction in stochastic predator-prey population model with Allee effect on prey
Miljana JovanoviĆ and Marija KrstiĆ
2017, 22(7): 2651-2667 doi: 10.3934/dcdsb.2017129 +[Abstract](1236) +[HTML](20) +[PDF](2882.0KB)
Existence and stability of periodic oscillations of a rigid dumbbell satellite around its center of mass
Jifeng Chu, Zaitao Liang, Pedro J. Torres and Zhe Zhou
2017, 22(7): 2669-2685 doi: 10.3934/dcdsb.2017130 +[Abstract](1136) +[HTML](25) +[PDF](630.6KB)
Diffusive heat transport in Budyko's energy balance climate model with a dynamic ice line
James Walsh
2017, 22(7): 2687-2715 doi: 10.3934/dcdsb.2017131 +[Abstract](1135) +[HTML](18) +[PDF](745.9KB)
Boundedness in a two-species chemotaxis parabolic system with two chemicals
Xie Li and Yilong Wang
2017, 22(7): 2717-2729 doi: 10.3934/dcdsb.2017132 +[Abstract](1084) +[HTML](30) +[PDF](418.8KB)
Adaptive methods for stochastic differential equations via natural embeddings and rejection sampling with memory
Christopher Rackauckas and Qing Nie
2017, 22(7): 2731-2761 doi: 10.3934/dcdsb.2017133 +[Abstract](2356) +[HTML](51) +[PDF](2093.2KB)
A diffusive SIS epidemic model incorporating the media coverage impact in the heterogeneous environment
Jing Ge, Ling Lin and Lai Zhang
2017, 22(7): 2763-2776 doi: 10.3934/dcdsb.2017134 +[Abstract](1214) +[HTML](18) +[PDF](690.8KB)
Emergence of large population densities despite logistic growth restrictions in fully parabolic chemotaxis systems
Michael Winkler
2017, 22(7): 2777-2793 doi: 10.3934/dcdsb.2017135 +[Abstract](1089) +[HTML](24) +[PDF](453.8KB)
Global stability for multi-group SIR and SEIR epidemic models with age-dependent susceptibility
Jinliang Wang, Xianning Liu, Toshikazu Kuniya and Jingmei Pang
2017, 22(7): 2795-2812 doi: 10.3934/dcdsb.2017151 +[Abstract](1152) +[HTML](21) +[PDF](486.0KB)
Finite traveling wave solutions in a degenerate cross-diffusion model for bacterial colony with volume filling
Lianzhang Bao and Wenjie Gao
2017, 22(7): 2813-2829 doi: 10.3934/dcdsb.2017152 +[Abstract](927) +[HTML](22) +[PDF](401.3KB)
New convergence analysis for assumed stress hybrid quadrilateral finite element method
Binjie Li, Xiaoping Xie and Shiquan Zhang
2017, 22(7): 2831-2856 doi: 10.3934/dcdsb.2017153 +[Abstract](1165) +[HTML](18) +[PDF](512.0KB)
The stabilized semi-implicit finite element method for the surface Allen-Cahn equation
Xufeng Xiao, Xinlong Feng and Jinyun Yuan
2017, 22(7): 2857-2877 doi: 10.3934/dcdsb.2017154 +[Abstract](1260) +[HTML](28) +[PDF](1459.5KB)
Asymptotic behaviour of an age and infection age structured model for the propagation of fungal diseases in plants
Jean-Baptiste Burie, Arnaud Ducrot and Abdoul Aziz Mbengue
2017, 22(7): 2879-2905 doi: 10.3934/dcdsb.2017155 +[Abstract](1001) +[HTML](14) +[PDF](511.8KB)
LaSalle type stationary oscillation theorems for Affine-Periodic Systems
Hongren Wang, Xue Yang, Yong Li and Xiaoyue Li
2017, 22(7): 2907-2921 doi: 10.3934/dcdsb.2017156 +[Abstract](1215) +[HTML](31) +[PDF](377.2KB)
Exponential stability of solutions for retarded stochastic differential equations without dissipativity
Min Zhu, Panpan Ren and Junping Li
2017, 22(7): 2923-2938 doi: 10.3934/dcdsb.2017157 +[Abstract](1138) +[HTML](24) +[PDF](397.0KB)
Minimization of carbon abatement cost: Modeling, analysis and simulation
Xiaoli Yang, Jin Liang and Bei Hu
2017, 22(7): 2939-2969 doi: 10.3934/dcdsb.2017158 +[Abstract](1412) +[HTML](23) +[PDF](1179.0KB)
Interaction between water and plants: Rich dynamics in a simple model
Xiaoli Wang, Junping Shi and Guohong Zhang
2017, 22(7): 2971-3006 doi: 10.3934/dcdsb.2017159 +[Abstract](1592) +[HTML](26) +[PDF](1303.1KB)
Existence and asymptotic stability of traveling fronts for nonlocal monostable evolution equations
Hongmei Cheng and Rong Yuan
2017, 22(7): 3007-3022 doi: 10.3934/dcdsb.2017160 +[Abstract](1097) +[HTML](20) +[PDF](418.3KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]